MathSciNet Relay Station
MathSciNet bibliographic data
MR543396 (80i:60081a) 60G55 (60K35 82A05)
Nguyen, Xuan-Xanh; Zessin, Hans Integral and differential characterizations of the Gibbs process. Math. Nachr. 88 (1979), 105–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement